Equimorphy in varieties of double Heyting algebras

Volume 77 / 1998

V. Koubek, J. Sichler Colloquium Mathematicum 77 (1998), 41-58 DOI: 10.4064/cm-77-1-41-58


We show that any finitely generated variety V of double Heyting algebras is finitely determined, meaning that for some finite cardinal n(V), any class $\Cal S$ ⊆ V consisting of algebras with pairwise isomorphic endomorphism monoids has fewer than n(V) pairwise non-isomorphic members. This result complements the earlier established fact of categorical universality of the variety of all double Heyting algebras, and contrasts with categorical results concerning finitely generated varieties of distributive double p-algebras.


  • V. Koubek
  • J. Sichler

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image